# SDR DXTA2024061412042

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 7,185 hours, 4,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 18084928
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING INITIAL CLIMBOUT, F/A  ALERTED OF A HOT BURNING ODOR.   FLIGHT DECK CREW DETECTED THE ODOR.  DESCRIBED AS BURNING PLASTIC ELECTRICAL WIRING INSULATION.  STOPPED CLIMB AT 5000 FT & RETURNED TO DEPARTURE AIRPORT.  BLEED AIR SOURCE MOMENTARILY CHANGED FROM APU TO ENG BLEEDS DURING CLIMBOUT.  ODOR DISSIPATED ON DOWNWIND LEG TO VISUAL APPROACH.  BLEED AIR SOURCE CHANGED BACK TO APU PRIOR TO FINAL APPROACH & LANDING.  ODOR RETURNED ON SHORT FINAL & LANDING ROLLOUT.  ODOR DISSIPATED UPON PARKING.  REMOVED OLD CONDENSOR BAG AND INSTALLED CUTOMER SUPPLIED CONDENSOR BAG.  PERFORMED A SATISFACTORY OPS AND LEAK CHECK OF THE AIR CONDITIONING SYSTEM WITH NO DEFECTS OR ODORS PRESENT IAW AMM 21-51-00.
